INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Expansion of the Universe from a 5D Vacuum within a Nonperturbative Scalar Field Formalism
Autor/es:
ALFREDO RAYA; JOSÉ EDGAR MADRIZ AGUILAR; MAURICIO BELLINI
Revista:
ADVANCED STUDIES IN THEORETICAL PHYSICS
Editorial:
Hikari Ltd.
Referencias:
Año: 2007 vol. 1 p. 281 - 281
ISSN:
1313-1311
Resumen:
We study the dynamics of the quantum scalar field responsible for inflation in different epochs of the evolution of the universe by using a recently introduced nonperturbative formalism from a 5D apparent vacuum.
rds']